# SDR SWIA201540726

- Difficulty date: January 30, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 30,086 hours, 17,785 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, TIP 333BL HAS COMPOSITE DAMAGE.  REPAIRED THE LEFT HORIZONTAL STABILIZER TIP PANEL 333BL IAW STS EA.
